Publication detail
A Jordan curve theorem with respect to a pretopology on Z^2
ŠLAPAL, J.
Czech title
A Jordan curve theorem with respect to a pretopology on Z^2
English title
A Jordan curve theorem with respect to a pretopology on Z^2
Type
journal article - other
Language
cs
Original abstract
We study a pretopology on $\mathbb Z^2$ having the property that the Khalimsky topology is one of its quotient pretopologies. Using this fact, we prove an analogue of the Jordan curve theorem for this pretopology thus showing that such a pretopology provides a large variety of digital Jordan curves. Some consequences of this result are discussed, too.
Czech abstract
We study a pretopology on $\mathbb Z^2$ having the property that the Khalimsky topology is one of its quotient pretopologies. Using this fact, we prove an analogue of the Jordan curve theorem for this pretopology thus showing that such a pretopology provides a large variety of digital Jordan curves. Some consequences of this result are discussed, too.
English abstract
We study a pretopology on $\mathbb Z^2$ having the property that the Khalimsky topology is one of its quotient pretopologies. Using this fact, we prove an analogue of the Jordan curve theorem for this pretopology thus showing that such a pretopology provides a large variety of digital Jordan curves. Some consequences of this result are discussed, too.
Keywords in Czech
quasi-discrete pretopology, quotient pretopology, connectedness graph, digital plane, Jordan curve
Keywords in English
quasi-discrete pretopology, quotient pretopology, connectedness graph, digital plane, Jordan curve
RIV year
2013
Released
01.08.2013
Publisher
Taylor&Francis
Location
England
ISSN
0020-7160
Volume
90
Number
8
Pages from–to
1618–1628
Pages count
11
BIBTEX
@article{BUT96346,
author="Josef {Šlapal},
title="A Jordan curve theorem with respect to a pretopology on Z^2",
year="2013",
volume="90",
number="8",
month="August",
pages="1618--1628",
publisher="Taylor&Francis",
address="England",
issn="0020-7160"
}